# SDR VNAA2017061700003

- Difficulty date: May 28, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 6,966 hours, 6,539 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOUD NOISE AND ODOR COMING FROM ROWS 18-20.  RECONNECTED THE PASSENGER SERVICE UNIT AIR HOSE.
